# SDR CALA2013093091586

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 53,154 hours, 21,260 cycles
- Engine: Iae V2522A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REPEAT SFCS MESSAGES.  [LEVEL 1 CHRONIC] REPEATING SFCS MESSAGES.  AIRMAN SHOWS FLAP RT PROS SNSR 2 40CV OR LGCIU 2.  TSM 27-51-00-810-821-A.  THE FINAL FIX ON THESE ISSUES IS REPLACING THE WIRING IN THE INBD FLAP IAW THE MAINT TIP DUE CHAFING IN THE INBD FLAP STRUCTURE.  IT IS ALSO BEST TO REWIRE 38 CV & 40 CV WIRING IAW MT 27-019 AS THEY RUN TOGETHER.  ACCOMPLISHED WIRE REPLACEMENT & CONTACT FOR 40VCV, 7542VC TO 7502VC IAW WDM 27-51-12.  NO HELP, STILL HAVE SFCS MAINTENANCE MESSAGE.
